# SDR SWIA200819719

- Difficulty date: June 1, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N298SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120328
- Aircraft time: 25,765 hours, 35,279 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fire Warning
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO FIRE "WARN" LIGHT STAYS ON AND WILL NOT TEST CORRECTLY. INSPECTED AND CLEANED CONNECTORS ON BOTH LEFT AND RIGHT CARGO FIRE BOTTLES.  OPS CHECK GOOD.
